# SDR SWAA2023101202508

- Difficulty date: September 19, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL 2 WL 208.1<[01] REMOVED DAMAGE FLOOR SUPPORT BREAK AT MAIN CABIN CENTER WING BOX REF B 737 SRM 51-40-02;[02] REMOVED AND REPLACED MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK AT STA 540 RBL 2 WL 208.1 AS PER 51-40-02-0G-0;[03] VERIFIED STEP 1 AND 2
